Continua of Cycles of Higher-Order Equations
Differencialʹnye uravneniâ, Tome 39 (2003) no. 12, pp. 1605-1616
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2003_39_12_a3,
author = {A. M. Krasnosel'skii and D. I. Rachinskii},
title = {Continua of {Cycles} of {Higher-Order} {Equations}},
journal = {Differencialʹnye uravneni\^a},
pages = {1605--1616},
year = {2003},
volume = {39},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2003_39_12_a3/}
}
A. M. Krasnosel'skii; D. I. Rachinskii. Continua of Cycles of Higher-Order Equations. Differencialʹnye uravneniâ, Tome 39 (2003) no. 12, pp. 1605-1616. http://geodesic.mathdoc.fr/item/DE_2003_39_12_a3/